Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Severe upper abdominal pain, diarrhea, excessive burping, pain under rib cage. Treatment for symptoms?

hi, i have severe upper abdominal pain . it all sterted 5 s ago with sudden diarrhea that only lastest a couple hours, then once more the next morning. since then i have had alot of burping and alot of pain under my rib cage, esp when i stand up. it goes away when i lay down but soon as i stand up it feels like all my internal organs are being pulled down. no fever or any other symptoms. im a 36yr old female pretty healthy overall. any idea wat it could be????
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to Healthcare Magic,

As per the description of your clinical symptoms its closely related to APD(acid Peptic Disorder). I suggest you to consult Gastroenterologist for your issue.
Mean while you can get relief from OTC available antacids like Pantaprazole or Rabeprazole once daily before breakfast.

Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor